MathSciNet Relay Station
MathSciNet bibliographic data
MR2273737 65M60
Esen, A. A lumped Galerkin method for the numerical solution of the modified equal-width wave equation using quadratic B-splines. Int. J. Comput. Math. 83 (2006), no. 5-6, 449–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement